EconPapers    
Economics at your fingertips  
 

Equally distributed correspondences

Sergiu Hart and Elon Kohlberg

Journal of Mathematical Economics, 1974, vol. 1, issue 2, 167-174

Date: 1974
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(74)90007-X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Equally distributed correspondences (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:1:y:1974:i:2:p:167-174

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:mateco:v:1:y:1974:i:2:p:167-174